# SDR 08FDEA00612

- Difficulty date: February 26, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: A53611513
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT FWD DOOR FAIL/SAFE RING, LOWER AFT CORNER.  REPAIR PERFORMED BY BLEND OUT THE CORROSION, NDT FOR CRACK FREE CONDITION IAW.   RAS 70503237/006/2008 ISS A, APPROVED BY EA 6-5312-114886.
